# SDR CALA2016111100877

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 40,197 hours, 13,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28 SEAT EMERGENCY LIGHT OUT. ALSO, CIRCUIT BREAKER N35-EMER LIGHTS POPS WITH SW IN ARMED. FOUND CONNECTOR UNDER SEAT OFF.  RESECURED CONNECTOR FOR EMERGENCY LIGHT ROW 28. OPS CHECK LIGHT IAW MM 33-51-00 CHECK GOOD.
